Alert archive / Nebraska / Wind Chill Advisories in 2013
Wind Chill Advisory 4, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 6, 2013, 11:13 AM MST for 20 counties in Nebraska. It took effect at Dec 6, 2013, 5:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2013, 11:13 AM MST (18:13 UTC)
- In effect from
- Dec 6, 2013, 5:00 PM MST
- Expired
- Dec 7, 2013, 11:00 AM MST
- In force
- 18 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 21 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 061813 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1213 PM CST FRI DEC 6 2013 ...ANOTHER BITTERLY COLD NIGHT EXPECTED... .THE ARCTIC AIR THAT HAS BROUGHT THE BITTERLY COLD TEMPERATURES THE PAST FEW NIGHTS REMAINS ACROSS THE AREA. THIS WILL RESULT IN TEMPERATURES AGAIN FALLING WELL BELOW ZERO ACROSS MUCH OF THE AREA. WHILE WINDS ARE EXPECTED TO ONLY BE 5 TO 10 MPH...THIS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE BITTERLY COLD WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. NEZ004>010-022>029-035>038-059-094-070815- /O.EXP.KLBF.WC.Y.0003.000000T0000Z-131206T1800Z/ /O.NEW.KLBF.WC.Y.0004.131207T0000Z-131207T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 1213 PM CST FRI DEC 6 2013 /1113 AM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY... ...WIND CHILL ADVISORY HAS EXPIRED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY. * TIMING...WIND CHILLS WILL RETURN TO DANGEROUS LEVELS THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * TEMPERATURES WILL RETURN TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED TO RETURN THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
3 follow-up statements
000 WWUS43 KLBF 062158 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CST FRI DEC 6 2013 ...ANOTHER BITTERLY COLD NIGHT EXPECTED... .THE ARCTIC AIR THAT HAS BROUGHT THE BITTERLY COLD TEMPERATURES THE PAST FEW NIGHTS REMAINS ACROSS THE AREA. THIS WILL RESULT IN TEMPERATURES AGAIN FALLING WELL BELOW ZERO ACROSS MUCH OF THE AREA. WHILE WINDS ARE EXPECTED TO ONLY BE 5 TO 10 MPH...THIS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE BITTERLY COLD WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. NEZ004>010-022>029-035>038-059-094-071200- /O.CON.KLBF.WC.Y.0004.131207T0000Z-131207T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 358 PM CST FRI DEC 6 2013 /258 PM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SATURDAY. * TIMING...WIND CHILLS WILL RETURN TO DANGEROUS LEVELS THIS EVENING AND CONTINUE INTO TOMORROW MORNING. * TEMPERATURES WILL RETURN TO 5 BELOW TO 15 BELOW ZERO TONIGHT. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED THIS EVENING AND WILL CONTINUE INTO TOMORROW MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
000 WWUS43 KLBF 070913 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 AM CST SAT DEC 7 2013 ...BITTERLY COLD WIND CHILLS OVER WESTERN NEBRASKA THIS MORNING... .ARCTIC AIR COMBINED WITH INCREASING SOUTHEAST WINDS WILL PRODUCE DANGEROUS WIND CHILLS THIS MORNING OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE LOWEST WIND CHILL READINGS WILL BE OVER THE SNOW FIELD ALONG AND NORTH OF HIGHWAY 2 IN THE VALENTINE AREA. NEZ005-006-008-025-026-071800- /O.UPG.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/ /O.NEW.KLBF.WC.W.0002.131207T0913Z-131207T1800Z/ EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS-BLAINE- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... THEDFORD...DUNNING 313 AM CST SAT DEC 7 2013 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...DANGEROUS WIND CHILL TEMPERATURES WILL CONTINUE OVER NORTH CENTRAL NEBRASKA THIS MORNING FROM VALENTINE TO THEDFORD. * TEMPERATURES FROM 15 TO 25 BELOW ZERO WILL SLOWLY IMPROVE THROUGH THE LATE MORNING. * WIND CHILL VALUES BETWEEN 30 AND 40 DEGREES BELOW ZERO ARE EXPECTED THROUGH THE MORNING. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ004-007-009-010-022>024-027>029-035>038-059-094-071800- /O.CON.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/ SHERIDAN-BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-LOUP-GARFIELD-WHEELER- ARTHUR-MCPHERSON-LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...SPENCER... BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...TAYLOR... BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 313 AM CST SAT DEC 7 2013 /213 AM MST SAT DEC 7 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * TIMING...DANGEROUS WIND CHILLS WILL CONTINUE THROUGH THE MORNING. * TEMPERATURES 5 BELOW TO 15 BELOW ZERO WILL GRADUALLY IMPROVE THROUGH THE MORNING. * WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE EXPECTED. * IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KLBF 071811 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1211 PM CST SAT DEC 7 2013 NEZ005-006-008-025-026-071915- /O.EXP.KLBF.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS-BLAINE- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... THEDFORD...DUNNING 1211 PM CST SAT DEC 7 2013 ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA HAVE WARMED TO 10 TO 20 DEGREES BELOW ZERO...SO THE WIND CHILL WARNING HAS BEEN ALLOWED TO EXPIRE. WIND CHILLS THIS AFTERNOON WILL RANGE FROM ZERO TO 15 BELOW ZERO. $$ NEZ004-007-009-010-022>024-027>029-035>038-059-094-071915- /O.EXP.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/ SHERIDAN-BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-LOUP-GARFIELD-WHEELER- ARTHUR-MCPHERSON-LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...SPENCER... BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...TAYLOR... BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 1211 PM CST SAT DEC 7 2013 /1111 AM MST SAT DEC 7 2013/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILLS ACROSS THE SANDHILLS...PORTIONS OF NORTH CENTRAL NEBRASKA AND PORTIONS OF SOUTHWESTERN NEBRASKA HAVE INCREASED TO MINUS 5 TO MINUS 15 DEGREES...SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIND CHILLS THIS AFTERNOON WILL RANGE FROM ZERO TO TEN BELOW ZERO. $$ CLB
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 6, 4:59 AM MST, 6 hours 14 minutes earlier.
Area forecast discussion, Dec 6, 4:59 AM MST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 559 AM CST FRI DEC 6 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 342 AM CST FRI DEC 6 2013 IN THE NEAR TERM MODELS IN GOOD AGREEMENT AND HAVE GOOD CONFIDENCE IN THE FORECAST. COLD AIR LINGERS OVER WESTERN NEBRASKA WITH THE COLDEST AIR OVER DEEP SNOW COVER ALONG AND NORTH OF HIGHWAY 2 GENERALLY NORTH OF AN OSHKOSH TO CHAMBERS LINE. SOUTH OF THIS LINE VOID OF SNOW COVER. THIS HAS AFFECTED TEMPERATURE FORECAST SIGNIFICANTLY THE LAST SEVERAL DAYS. SURFACE HIGH PRESSURE REMAINS FIRMLY ENTRENCHED ALONG THE FRONT RANGE OF THE ROCKIES ONTO THE NORTHERN PLAINS. UPSLOPE FLOW IN COLD AIR WILL BEGIN TO SQUEEZE OUT LIMITED MOISTURE OVER THE HIGHER TERRAIN OF THE PINE RIDGE IN SHERIDAN COUNTY THROUGH THE EVENING INTO THE EARLY MORNING ON SATURDAY. HAVE SLIGHT CHANCE FOR LIGHT SNOW OVER NORTHERN SHERIDAN COUNTY. TEMPERATURES TODAY AFTER A VERY COLD MORNING WILL STRUGGLE INTO THE SINGLE DIGITS OVER AND NEAR THE SNOW FIELD...WITH MID TEENS SOUTHWARD ACROSS SOUTHWEST NEBRASKA WITH MID AND HIGH CLOUDS. NOT AS COLD TONIGHT WITH INCREASING CLOUDS AND WINDS KEEPING THINGS MIXED. TEMPERATURES FROM ZERO OVER SOUTHWEST NEBRASKA TO 10 BLOW OVER NORTHERN NEBRASKA. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 342 AM CST FRI DEC 6 2013 SYSTEM FORECASTED TO MOVE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY IS STILL ON TRACK. ISENTROPIC LIFT INCREASES DURING THE DAY SATURDAY WITH CLOUD COVER THICKENING. LIGHT SNOW WILL LIKELY DEVELOP SATURDAY EVENING AND CONTINUE INTO SUNDAY AS ISENTROPIC LIFT CONTINUES AND THE ATMOSPHERE SATURATES. LIMITED MOISTURE AND WEAK LIFT WILL KEEP ACTUAL LIQUID PRECIPITATION AMOUNTS LOW...JUST A FEW HUNDREDTHS OF AN INCH...BUT COLD ARCTIC AIR WILL ALLOW FOR HIGH LIQUID TO SNOW RATIOS ON THE ORDER OF 18 TO 1 OR SO. THIS WILL LEAD TO THE POSSIBILITY OF 1 TO 3 INCHES OF FLUFFY SNOW ACCUMULATING EAST OF A NORTH PLATTE TO AINSWORTH LINE...WITH AN INCH OR SO TO THE WEST OF THIS LINE. BY SUNDAY EVENING DOWNGLIDE QUICKLY TAKES HOLD WITH ANY REMAINING LIGHT SNOW RAPIDLY COMING TO AN END. SOUTHEAST WINDS AT 10 TO 20 MPH SATURDAY THROUGH SUNDAY MORNING...FOLLOWED BY NORTHWEST WINDS AT 10 TO 20 MPH BY SUNDAY AFTERNOON COULD LEAD TO A LITTLE BLOWING SNOW...BUT NOT EXPECTING THAT TO BE A REAL BIG DEAL AT THIS POINT. IN THE WAKE OF THE SYSTEM...ANOTHER STRONG ARCTIC COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT...CONTINUING THE CURRENT COLD SPELL INTO MONDAY. SOME MODERATION IN TEMPERATURES ARE EXPECTED TUESDAY THROUGH THURSDAY AS PACIFIC AIR TRIES TO WORK INTO THE REGION. AT THIS TIME NO BIG WARM UPS ARE ANTICIPATED...BUT TEMPERATURES IN THE 30S WILL FEEL PRETTY GOOD AFTER DAYS OF HIGHS IN THE SINGLE DIGITS AND TEENS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 0558 AM CST FRI DEC 6 2013 MID AND HIGH CLOUDS WILL INCREASE OVER WESTERN NEBRASKA TODAY FROM THE WEST. SOME AREAS OF LIGHT SNOW OR FLURRIES ARE POSSIBLE OVER THE NEBRASKA PANHANDLE. WINDS WILL BE LIGHT UNDER 10 MPH TODAY. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ TODAY FOR NEZ004>010-022>029-035>038-059-094. && SHORT TERM...POWER LONG TERM...TAYLOR AVIATION...POWER
Hazardous weather outlook, Dec 6, 4:04 AM MST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 504 AM CST FRI DEC 6 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-071115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 504 AM CST FRI DEC 6 2013 /404 AM MST FRI DEC 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS WIND CHILLS FROM 20 TO 30 BELOW ZERO WILL CONTINUE THROUGH THE MORNING OVER WESTERN AND NORTH CENTRAL NEBRASKA. CONDITIONS WILL IMPROVE THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF LIGHT SNOW WILL SPREAD ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE DAY SATURDAY AND CONTINUE INTO SUNDAY. SNOW ACCUMULATIONS ARE POSSIBLE WITH HIGHER AMOUNTS OF 1 TO 3 INCHES EAST OF A LINE FROM BROKEN BOW TO AINSWORTH WHILE THE REMAINDER OF WESTERN NEBRASKA WILL SEE AROUND AND INCH OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Local storm report, Dec 6, 11:09 AM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1209 PM CST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM EXTR WIND CHILL 1 WNW RUSHVILLE 42.72N 102.48W
12/05/2013 M-41 F SHERIDAN NE MESONET
&&
SNIVELYLocal storm report, Dec 6, 11:10 AM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 PM CST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM EXTR WIND CHILL 6 E GORDON 42.81N 102.09W
12/05/2013 M-39 F CHERRY NE MESONET
&&
SNIVELYLocal storm report, Dec 6, 11:11 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 PM CST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM EXTR WIND CHILL 3 E OGALLALA 41.13N 101.66W
12/05/2013 M-33 F KEITH NE MESONET
&&
SNIVELYLocal storm report, Dec 6, 11:12 AM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1212 PM CST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM EXTR WIND CHILL 16 NW CLINTON 42.92N 102.57W
12/05/2013 M-32 F SHERIDAN NE MESONET
&&
SNIVELYNearby
Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.